Nathan Wei, MD
To the Editor: Nonsteroidal, anti-inflammatory drugs are among the most frequently prescribed medications. Many of the serious side effects of these drugs that have been documented involve various perturbations of gastrointestinal or renal function. Although cutaneous side effects have been reported, vasculitis associated with these drugs has been infrequent. I would like to submit a case report of such an apparent side effect due to flurbiprofen (Ansaid, The Upjohn Company, Kalamazoo, Michigan).
A 59-year-old woman with longstanding rheumatoid arthritis was started on flurbiprofen therapy, 100 mg twice daily. About 7 days later, she noticed a few, scattered petechial lesions around
Learn more about subscription options.
Register Now for a free account.
Wei N. Flurbiprofen and Cutaneous Vasculitis. Ann Intern Med. 1990;112:550-551. doi: 10.7326/0003-4819-112-7-550_2
Download citation file:
Published: Ann Intern Med. 1990;112(7):550-551.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only